Vol. 283, No. 1, 2016

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 289: 1
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Entire sign-changing solutions with finite energy to the fractional Yamabe equation

Danilo Garrido and Monica Musso

Vol. 283 (2016), No. 1, 85–114
Abstract

We show the existence of infinitely many finite energy sign-changing solutions for the fractional Yamabe-type equation

(Δ)su = |u| 4s n2s u  in n,

where n 3 and s (1 2,1).

Keywords
fractional Laplacian, energy solutions, Yamabe-type equation
Mathematical Subject Classification 2010
Primary: 35J60, 35J61, 35J75, 35R11
Milestones
Received: 5 January 2015
Accepted: 22 October 2015
Published: 14 June 2016
Authors
Danilo Garrido
Departamento de Matemática
Pontificia Universidad Catolica de Chile
Avda. Vicuña Mackenna 4860
X Macul
Chile
Monica Musso
Departmento de Matemática
Pontifica Universidad Catolica de Chile
Avda. Vicuña Mackenna
4860 Macul
Chile